MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 8X18IN 1 S/A CTXB CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 8X18IN 1 S/A CTXB CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number JB725
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: was the needle removed from the patient during the same procedure? no further information is available.Procedure name? no further information is available.Device return status/follow up? we regularly contact with sales rep about the device returning.No further information will be provided.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery procedure on (b)(6) 2020 and suture was used.During the procedure, the needle was detached from the suture easily, so use was stopped.It was a control release needle.Another product with a different lot number was used.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
VCL CT BRD UD 8X18IN 1 S/A CTXB CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10400885
Report Number2210968-2020-06072
Device Sequence Number2961007
Product Code GAM
UDI-Device Identifier10705031043961
UDI-Public10705031043961
Combination Product (Y/N)N
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJB725
Device Catalogue NumberJB725
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/13/2020
Patient Sequence Number1